# SDR NOCA0998

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD AISLE LIGHTS FOUND INOPERATIVE DURING TEST AT ROW 9 ABC AND 15 DEF.  RELAMPED EMERGENCY OVERHEAD AISLE LIGHTS AT ROW 9 ABC AND ROW 15 DEF.  OPS CHECK NORMAL.  (M)
